# SDR 20000417SH017

- Difficulty date: February 29, 2000
- Submitted: April 17, 2000
- Operation: General aviation
- Aircraft: N6925J
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680388
- Engine: Lyc IO540K1G5D
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: LW13094
- Condition: Failed
- Location: Engine Oil
- Part time: 4,377 hours
- Component: Oil Filter Housing, Lyc
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ENGINE LOST OIL ON START-UP DUE TO EXCESSIVE OIL PRESSURE WHICH BENT PLATE ON OIL FILLER KIT CAUSING GASKET TO BLOW OUT. (X)
